| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been no other complaints in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced unknown refractive error and decreased vision after cataract surgery.The iol was exchanged with an alternate iol approximately 1 month following the initial procedure.No further information is expected.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but one diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.